# SDR QXEA2021030200096

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 31,465 hours, 33,877 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Liner
- Condition: Out Of Limits
- Location: Nr 1 Prop Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH CONTROL YOKES BEGAN SHAKING/VIBRATING DURING CLIMB OUT, AS WE ACCELERATED FROM ~ 210-240 KNOTS. IT THEN STABILIZED, UNTIL RANDOMLY RETURNING IN CRUISE AT 70KTS. REMOVED FROM SERVICE. C/W CHAPTER 5 INSPECTION FOR EXCESSIVE/UNUSUAL VIBRATION. PERFORMED PROP BALANCING OF #1 & #2 PROPS, FOUND #1 PROP BALANCE OUT OF LIMITS, PERFORMED 6 BLADE RETORQUE OF #1 PROP. FOUND #5 BLADE RING NUT MOVEMENT OUT OF LIMITS. R & R #1 PROP # 5 BLADE BORE LINER, OPS TEST NORMAL. NO SHAKING/VIBRATION NOTED IN CONTROL YOKES. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
